# SDR AU000190

- Difficulty date: March 12, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8202
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooler
- Part number: 10558000
- Condition: Cracked
- Location: Cabin Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRE-COOLER CRACKED AROUND INLET OF HP PIPE.
